Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Foliations Modeling Nonrational Simplicial Toric Varieties

Battaglia, Fiammetta; Zaffran, Danresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.22, pp.11785 - 11815, 2015

The definability criteria for convex projective polyhedral reflection groups

Choi, Kanghyun; Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.175, no.1, pp.323 - 346, 2015-04

rss_1.0 rss_2.0 atom_1.0